MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-6501A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-6501A; VITAL SIGNS MONITOR
Model Number BSM-6501A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer systems analyst reported that the co hemo readings displayed on the bedside monitor (bsm) and sent to epic, their 3rd party emr system, differ when viewed in epic.It is unclear what is causing this issue.Co reading in nk and epic at 4:12 pm est: nk co 5.4.Epic co 7.7.Hl7 just transfers the data and does not alter the historical data being sent to epic.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer systems analyst reported that the co hemo readings displayed on the bedside monitor (bsm) and sent to epic, their 3rd party emr system, differ when viewed in epic.It is unclear what is causing this issue.Co reading in nk and epic at 4:12 pm est: nk co 5.4.Epic co 7.7.Hl7 just transfers the data and does not alter the historical data being sent to epic.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device field contains no information (ni), as attempts to obtain information were made, but not provided.
 
Additional Manufacturer Narrative
Details of complaint: the customer systems analyst reported a discrepancy between the co hemo readings displayed on the bedside monitor (bsm) and that of the electronic medical records (emr) system, which was sent to epic.No patient harm was reported.Investigation summary: the cause of the discrepancy was that epic, an emr, was not configured properly to reflect the correct hemo trend values.It was configured to display vitals.This issue is to be addressed by epic as they can remap the values to match the customer's needs.There is no evidence of an nk device malfunction or improper use of nk devices.Further action is not warranted.The root cause is related to third-party product.
 
Event or Problem Description
The customer systems analyst reported a discrepancy between the co hemo readings displayed on the bedside monitor (bsm) and that of the electronic medical records (emr) system.

Brand Name
BSM-6501A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13262011
Report Number8030229-2022-02333
Device Sequence Number11153468
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public04931921103548
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-6501A
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown